# SDR USAASA03139

- Difficulty date: December 20, 2003
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145410
- Condition: Inoperative
- Location: Emergency Light
- Part time: 12,396 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - LEFT FORWARD EMERGENCY POWER SUPPLY UNIT FAILED THE EMERGENCY LIGHT TEST.  MAINTENANCE REPLACED THE LEFT FORWARD EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK.  (M)
